# SDR RAIA00307200

- Difficulty date: July 27, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 6,502 hours, 5,940 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

LT ENGINE ITT OVERTEMP INDICATION. MAINTENANCE CLEANED NR 1 COMPRESSOR BLEED VALVE, NO ADDITIONAL WORK REQUIRED.
